## **SYMPOSIUM**



### Journées Prévention des Blessures dans le Sport **ReFORM Sports Injury Prevention Days**

#### **PROGRAMME**

### 14 OCTOBRE 2022 - WORKSHOPS **OCTOBER 14TH, 2022**

Centre Sportif de Differdange Av. du Parc des Sports, 4671 Differdange, Luxembourg



OCTOBER 141H, 2022			717. da i alo dos oporto, for i billordango, Edxonibodig
TIME	SPEAKER	COUNTRY	TOPIC
13.30	Richard Budgett Jan Cabri Alwin de Prins Romain Seil Axel Urhausen	UK Luxembourg Luxembourg Luxembourg Luxembourg	Welcome address
		Introduc	tion : The importance of injury prevention
14.00	Lars Engebretsen	Norway	The role of the IOC Research Centres Network in primary injury prevention
14.20	Roald Bahr	Norway	Preventing injuries in sports – from "one size fits all "to "made to measure"
14.40	Evert Verhagen	Netherlands	Why injury prevention is more than an exercise
15.00			Break 15 min
		Wo	orkshops of 30' : 15.15 / 16.00 / 16.45
15.15	Tine Vertommen An De Kock	Belgium	Workshop 1: safe sport allies : detecting, assessing and responding to athlete harassment and abuse
15.15	Kathryn Schneider Suzanne Leclerc	Canada	Workshop 2: preventing, detecting, managing concussion
15.15	Camille Wojtylka	Luxembourg	Workshop 3: running biomechanics
15.15	Paul Gette Tiago Netto	Luxembourg	Workshop 4: functional testing
15.15	Jan Cabri	Luxembourg	Workshop 5: wearable sensors (EMG+IMU)
15.15	Roland Krecké	Luxembourg	Workshop 6: strength & power
15.15	Alexandre Maricot	Belgium	Workshop 7: Exercise and the brain evidenced by electroencephalography (EEG)
15.15	Bernd Grimm	Luxembourg	Workshop 8: Use of wearable technology in sports injury prevention

# 15 OCTOBRE 2022 - SYMPOSIUM

Centre National Sportif et Culturel - d'Coque 2 Rue Léon Hengen 1745 Luxembourg



ОСТС	OCTOBER 15TH, 2022		2 Rue Léon Hengen, 1745 Luxembourg ∨			
TIME	SPEAKER		TOPIC			
9.00	ReFORM Representatives		Welcome address			
			Session 1: Primary prevention			
9.20	Christine Moseid	Norway	"Mind the gap – and Get set" – The Norwegian approach to primary sport injury prevention in young athletes			
9.40	Géraldine Martens	Belgium	Stakeholders' awareness regarding injury prevention differs between cultures and professions			
10.00	Suzanne Leclerc	Canada	Primary prevention: focus on education and awareness			
10.20			Break 20 min			
Session 2: Injury prevention is multifaceted						
10.40	Philippe Tscholl	Switzerland	Ethical considerations of surgical management in athletes			
11.00	Femke Van Nassau	Netherlands	The implementation of injury prevention			
11.20	Tine Vertommen	Belgium	Safeguarding in Sport: What, who, why, and how?			
11.40	Caroline Bolling	Netherlands	Injury prevention through athletes perspectives: the missing pieces of the puzzle			
12.00			Lunch break 1h			
Session 3: Tools for injury prevention						
13.00	Caroline Mouton	Luxembourg	Injury registries			
13.20	Jesper Bencke	Denmark	How can clinical biomechanics help prevention?			
13.40	François Delvaux	Belgium	Injury prevention programmes in team sports: how to improve implementation and compliance?			
14.00	Carolyn Emery	Canada	Impact of policy and rule change on injury incidence			
14.20			Break 20 min			
Session 4: Practical examples – lower limb injury prevention						
14.40	Kay Crossley	Australia	Patellofemoral pain			
15.00	Monika Bayer	Denmark	What do we know regarding coupling between tissue changes and muscle function after acute muscle strain injuries? - and what are the challenges?			
15.20	Gaël Guilhem	France	The Fulgur project: muscle injury prevention in elite athletes			
15.40	Gerda Strutzenberger	Austria	Back in action: lessons learned from using a standardized test battery			
16.00			Closing remarks			















Organiser and scientific host



HEALTH

**IN SPORTS** 

